Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 33, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Nov 5, 2016, 4:03 AM EDT. It took effect at Nov 5, 2016, 6:00 PM EDT. It was in force for 66 hr.
The area
The counties it named.
The facts
- Issued
- Nov 5, 2016, 4:03 AM EDT (08:03 UTC)
- In effect from
- Nov 5, 2016, 6:00 PM EDT
- Expired
- Nov 8, 2016, 11:00 AM EST
- In force
- 66 hr
- Issued by
- NWS Miami, FL
The text
As transmitted.
619 WHUS72 KMFL 050803 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 403 AM EDT SAT NOV 5 2016 AMZ650-651-670-671-060900- /O.NEW.KMFL.SC.Y.0033.161105T2200Z-161108T0300Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 403 AM EDT SAT NOV 5 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM EDT THIS EVENING TO 10 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM EDT THIS EVENING TO 10 PM EST MONDAY. * WINDS AND SEAS...WINDS BECOMING NORTHEAST AROUND 20 KT THIS EVENING. SEAS BUILDING TO 5 TO 7 FEET WITH UP TO 9 FEET POSSIBLE IN THE GULF STREAM LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
6 follow-up statements
182 WHUS72 KMFL 052211 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 611 PM EDT SAT NOV 5 2016 AMZ650-651-670-671-060615- /O.CON.KMFL.SC.Y.0033.000000T0000Z-161108T0300Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 611 PM EDT SAT NOV 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST MONDAY... * WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
979 WHUS72 KMFL 060852 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 352 AM EST SUN NOV 6 2016 GMZ676-071000- /O.EXB.KMFL.SC.Y.0033.161107T0000Z-161108T0300Z/ WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 352 AM EST SUN NOV 6 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 PM EST MONDAY. * WINDS AND SEAS...EAST-NORTHEAST WINDS INCREASING TO AROUND 20 KNOTS THIS EVENING. SEAS BUILDING TO 3 TO 5 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-071000- /O.CON.KMFL.SC.Y.0033.000000T0000Z-161108T0300Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 352 AM EST SUN NOV 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST MONDAY... * WINDS AND SEAS...NORTHEAST WINDS AROUND 20 KT BECOMING EAST- NORTHEAST 20 TO 25 KNOTS LATE TONIGHT. SEAS PEAKING AROUND 6 TO 8 FEET LATE TONIGHT, WITH OCCASIONALLY UP TO 10 FEET OVER THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
369 WHUS72 KMFL 070834 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 334 AM EST MON NOV 7 2016 AMZ650-651-670-671-080300- /O.CON.KMFL.SC.Y.0033.000000T0000Z-161108T0300Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 334 AM EST MON NOV 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS AND SEAS...EAST-NORTHEAST AROUND 20 KT. SEAS 5 TO 7 FEET WITH UP TO 8 FEET IN THE GULF STREAM THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ676-080300- /O.CON.KMFL.SC.Y.0033.000000T0000Z-161108T0300Z/ WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 334 AM EST MON NOV 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS AND SEAS...EAST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
566 WHUS72 KMFL 072116 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 416 PM EST MON NOV 7 2016 GMZ676-080530- /O.EXT.KMFL.SC.Y.0033.000000T0000Z-161108T0900Z/ WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 416 PM EST MON NOV 7 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST TUESDAY... * WINDS AND SEAS...EAST WINDS AROUND 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-080300- /O.CON.KMFL.SC.Y.0033.000000T0000Z-161108T0300Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 416 PM EST MON NOV 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS AND SEAS...NORTHEAST WINDS AROUND 20 KT WITH GUSTS UP TO 25 KT. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
898 WHUS72 KMFL 080247 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 947 PM EST MON NOV 7 2016 AMZ650-651-670-671-080400- /O.CAN.KMFL.SC.Y.0033.000000T0000Z-161108T0300Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 947 PM EST MON NOV 7 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. THE WIND IS FORECAST TO REMAIN BETWEEN 15 AND 20 KNOTS, WHICH MAY CAUSE HAZARDOUS CONDITIONS FOR SOME SMALL CRAFT. THEREFORE, WHILE THE ADVISORY IS NO LONGER IN EFFECT, SMALL CRAFT SHOULD STILL EXERCISE CAUTION. $$ GMZ676-080900- /O.CON.KMFL.SC.Y.0033.000000T0000Z-161108T0900Z/ WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 947 PM EST MON NOV 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... * WINDS AND SEAS...EAST AROUND WINDS 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
432 WHUS72 KMFL 080752 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 252 AM EST TUE NOV 8 2016 GMZ676-081500- /O.EXT.KMFL.SC.Y.0033.000000T0000Z-161108T1600Z/ WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 252 AM EST TUE NOV 8 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST THIS MORNING... * WINDS AND SEAS...EAST WINDS AROUND 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 5, 1:41 AM EDT, 2 hours 22 minutes earlier.
Area forecast discussion, Nov 5, 1:41 AM EDT, 2 hours 22 minutes before
Area Forecast Discussion National Weather Service Miami FL 141 AM EDT Sat Nov 5 2016 .AVIATION... VFR flying conditions are expected to prevail through the TAF period ending 06z Sunday. A weak cold front will bring a few showers to the east coast TAF sites, with VCSH indicated at KPBI, KFXE, and KFLL as early as 09z with convection approaching from the north, and from 18z at KOPF, KMIA, and KTMB. The best chance for scattered showers still looks to be at KPBI, KFXE, and KFLL. Winds will be light and variable through 12z before becoming north/northeasterly at 10-15 knots by the mid morning hours. Winds are expected to remain around 10 knots after 00z as well. && .PREV DISCUSSION... /issued 947 PM EDT Fri Nov 4 2016/ UPDATE... Just a quick update this evening to shift most of the slight chance PoPs offshore. Models are coming in mostly dry, with the exception of some isolated showers possible over the Atlantic coastal waters, and maybe along the coastline. Also, given the lack of cloud cover, hard to justify having much in the way of PoPs at this time. As the front approaches, the chances of precip will increase. PREV DISCUSSION... /issued 751 PM EDT Fri Nov 4 2016/ UPDATE... Satellite imagery shows that the frontal boundary continues to push south across northern Florida this evening. Ahead of the front, some showers have developed over the Atlantic waters off south central Florida. High resolution continues to depict the potential for showers along the east coast and over portions of the Lake Okeechobee region overnight. The forecast captures this trend well and no further updates are anticipated at this time. PREV DISCUSSION... /issued 418 PM EDT Fri Nov 4 2016/ DISCUSSION... A frontal boundary will push across the region over the next day or so. Currently, satellite imagery shows a rather dry boundary extended across northern Florida with the majority of the associated convection over the Atlantic waters. As the boundary pushes southward over the peninsula of Florida over the next 24 hours, showers will be possible ahead and along the boundary. Went slightly higher than guidance for rain shower chances over land over the next 36 hours with this boundary due to the lack of dry air at the surface. The shallow moist air present will continue to potentially support rain showers, particularly with the presence of the mid-level trough swinging through and lower level atmospheric moisture ripples as the boundary dissipates. As high pressure begins to build in behind the front to kick off the next work week, shower chances should continue to remain in the lower end of the spectrum. Guidance historically will keep things a bit drier behind boundaries like this, but the flow off any body of water around us will allow the shallow moisture that showers can use to develop to return in short order. As we enter the latter portions of the week, the next frontal system will emerge over the middle of the country and push eastward. It's difficult to say at this point what the potential impact to southern Florida may be, but increasing deep layer moisture appears to be a good bet later in the week. Otherwise, the long-range global guidance has vast differences in synoptic features out into the extended which lowers confidence in any particular solution panning out for the moment. MARINE... A frontal boundary will push across the waters over the next day or so, bringing strong northerly to northeast wind in its wake. This will allow seas along the east coast of Florida, particularly in the Gulf stream, to build to 7 to 9 feet later this weekend which will necessitate SCEC and SCA over most of the waters. Conditions should begin to improve later into the week. && .PRELIMINARY POINT TEMPS/POPS... West Palm Beach 82 72 81 74 / 50 20 20 20 Fort Lauderdale 82 72 82 74 / 30 20 20 20 Miami 83 71 82 73 / 30 20 20 20 Naples 84 66 84 68 / 10 10 10 10 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && AVIATION...92/IRL
Hazardous weather outlook, Nov 4, 2:21 PM EDT, 13 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 221 PM EDT FRI NOV 4 2016 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 050630- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI- DADE-FAR SOUTH MIAMI-DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 221 PM EDT FRI NOV 4 2016 ...WATERSPOUTS POSSIBLE OVER THE ATLANTIC WATERS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT WATERSPOUTS: WATERSPOUTS WILL BE POSSIBLE OVER THE ATLANTIC WATERS THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL LIKELY BE A HIGH RISK OF RIP CURRENTS ON THE ATLANTIC BEACHES THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
Nearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.